# SDR IXXA11SMN049S

- Difficulty date: March 25, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND RT MLG WHEEL WELL TRAPEZOIDAL SUPPORT FITTING CRACKED AT STA 902.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED WING FUSELAGE FILLETS AND ATTACH PARTS TO GAIN ACCESS TO OTD SPLICE FITTING. PERFORMED STOP HOLE AT CRACKS END. PERFORMED NDT INSP. NO DISCREPANCY FOUND. REMOVED OTBD SPLICE FITTING AND BOLTS FROM AREA. PREPARED NEW OTBD SPLICE FITTING.  FABRICATED TEMPLATE SHIM. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED OTBD SPLICE FITTING AND SHIM.  REMOVED INBD SPLICE FITTING AND BOLTS FROM AREA. PREPARED NEW INBD SPLICE FITTING . FABRICATED FILLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW S/B 53-061, REV 5, DWG 5616481, SB 53-061 REV 5, SRM 51-3-0, NDT SPM PART 06-10-01-001, SB 53-061 REV 5, AND SRM 51-1-8B.
